# SDR USAA2012112900023

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 55,413 hours, 20,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C LOW LEVEL EMERGENCY LIGHT PUSHED IN AND LENS COVER IS MISSING.  REPLACED 3C EMERGENCY LIGHT LENS COVER.
